Springer

26088

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Exact Controllability of the Distributed System, Governed by String Equation with Memory

Наименование источника: 

  • Journal of Dynamical and Control Systems

Обозначение и номер тома: 

V. 19

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2013

Страницы: 

611-623 http://link.springer.com/article/10.1007%2Fs10883-013-9199-y#page-2
Аннотация
We will consider the exact controllability of the distributed system, governed by string equation with memory. It will be proved that this mechanical system can be driven to an equilibrium point in a finite time, the absolute value of the distributed control function being bounded. In this case, the memory kernel is a linear combination of exponentials.

Библиографическая ссылка: 

Романов И.В., Шамаев А.С. Exact Controllability of the Distributed System, Governed by String Equation with Memory // Journal of Dynamical and Control Systems. 2013. V. 19. С. 611-623 http://link.springer.com/article/10.1007%2Fs10883-013-9199-y#page-2.

25534

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

A new single transferable vote method and its axiomatic justification

Наименование источника: 

  • Social Choice and Welfare

Обозначение и номер тома: 

Т. 40, вып.3

Город: 

  • Berlin

Издательство: 

  • Springer

Год издания: 

2013

Страницы: 

771-786
Аннотация
We propose a new method for conducting Single transferable vote (STV) elections and provide a unified method for describing classic STV procedures (the Gregory Method, the inclusive Gregory method and the Weighted inclusive Gregory method) as an iterative procedure.We also propose a modification for quota definition that improves the theoretical properties of the procedures. The method is justified by utilising a newset of axioms.We showthat this method extends theWeighted inclusive Gregorymethod with themodified definition of quota and random equiprobable selection of a winning coalition in each iteration. The results are extended to the methods, allowing fractional numbers of votes.

Библиографическая ссылка: 

Алескерова И.И., Карпов А.В. A new single transferable vote method and its axiomatic justification // Social Choice and Welfare. 2013. Т. 40, вып.3. С. 771-786.

25498

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Computer algorithms for processing large information volumes to make decision on countermeasures for multiple emergencies occurring simultaneously

ISBN/ISSN: 

978-3-319-00659-8/2194-1009

Наименование источника: 

  • Springer Proceeding in Mathematics & Statistics

Обозначение и номер тома: 

Preface for Volume II: Inverse Problems and Large-Scale Computations

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2013

Страницы: 

183-199
Аннотация
Рассматриваются алгоритмы компьютерной поддержки принятия решений при одновременном или почти одновременном возникновении нескольких чрезвычайных ситуаций. При наличии большого объема поступившей информации предлагаются эффективные алгоритмы идентификации чрезвычайных ситуаций. Рассматриваются алгоритмы определения необходимых сил и средств для ликвидации чрезвычайных ситуаций. Рассматриваются вопросы динамического компьютерного сопровождения ликвидации чрезвычайных ситуаций.

Библиографическая ссылка: 

Самохина А.С., Трахтенгерц Э.А. Computer algorithms for processing large information volumes to make decision on countermeasures for multiple emergencies occurring simultaneously / Springer Proceeding in Mathematics & Statistics. New York: Springer, 2013. Preface for Volume II: Inverse Problems and Large-Scale Computations. С. 183-199.

25428

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

A new approach for dependability planning of network systems

ISBN/ISSN: 

0975-6809

DOI: 

10.1007/s13198-013-0185-2

Наименование источника: 

  • International Journal of System Assurance Engineering and Management (IJSAEM)

Обозначение и номер тома: 

Volume 4, Issue 3

Город: 

  • Lulea, India

Издательство: 

  • Springer

Год издания: 

2013

Страницы: 

215-222, http://dx.doi.org/10.1007/s13198-013-0185-2

Библиографическая ссылка: 

Калимулина Э.Ю. A new approach for dependability planning of network systems // International Journal of System Assurance Engineering and Management (IJSAEM). 2013. Volume 4, Issue 3. С. 215-222, http://dx.doi.org/10.1007/s13198-013-0185-2.

25191

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Доклад

Название: 

Studying new classes of graph metrics

ISBN/ISSN: 

978-3-642-40019-3 978-3-642-40020-9 / 0302-9743 1611-3349

Наименование конференции: 

  • 1st International Conference "Geometric Science of Information" (Paris, France, August 2013)

Наименование источника: 

  • Proceedings of the First International Conference «Geometric Science of Information» (GSI 2013, Paris)

Обозначение и номер тома: 

LNCS 8085

Город: 

  • Berlin

Издательство: 

  • Springer

Год издания: 

2013

Страницы: 

207-214
Аннотация
Цитата с сайта ВАК: "Научные периодические издания, удовлетворяющие достаточному условию, текущие номера которых или их переводные версии на иностранном языке включены в хотя бы одну из систем цитирования (библиографических баз) Web of Science, Scopus, Web of Knowledge, Astrophysics, PubMed, Mathematics, Chemical Abstracts, Springer, Agris, GeoRef, являются включенными в Перечень" (Список ВАК). LNCS (Lecture Notes in Computer Science) - Научное периодическое издание, включенное в систему цитирования Springer. Тем самым, входит в "Список ВАК". In data analysis, there is a strong demand for graph metrics that differ from the classical shortest path and resistance distances. Recently, several new classes of graph metrics have been proposed. This paper presents some of them featuring the cutpoint additive distances. These include the path distances, the reliability distance, the walk distances, and the logarithmic forest distances among others. We discuss a number of connections between these and other distances.

Библиографическая ссылка: 

Чеботарев П.Ю. Studying new classes of graph metrics / Proceedings of the First International Conference «Geometric Science of Information» (GSI 2013, Paris). Berlin - Heidelberg: Springer, 2013. LNCS 8085. С. 207-214 .

25176

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

SOME CATEGORIES ASSOCIATED WITH BASES OF THE KALMAN ALGEBRA

ISBN/ISSN: 

1046-283X

Наименование источника: 

  • Computational Mathematics and Modeling

Обозначение и номер тома: 

Т. 22, Вып.4

Город: 

  • Berlin

Издательство: 

  • Springer

Год издания: 

2011

Страницы: 

409-422
Аннотация
We investigate relationships in the Kalman algebra, viewed as an algebra over the algebra induced by the coefficients of the characteristic polynomial of the state matrix. To this end we introduce the categories BSS and BSS^strict associated with relationships in some basis of the Kalman algebra and also with reconstruction of relationships from known fragments. On these categories we construct the structures of the symmetrical monoidal category induced by addition and multiplication in the Kalman algebra. We investigate the properties of some of the most important classes of morphisms, in particular, we describe the structure and the action of the automorphism group.

Библиографическая ссылка: 

Осетинский Н.И., Васильев О.О. SOME CATEGORIES ASSOCIATED WITH BASES OF THE KALMAN ALGEBRA // Computational Mathematics and Modeling. 2011. Т. 22, Вып.4. С. 409-422.

25175

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

SOME CATEGORIES ASSOCIATED WITH BASES OF THE KALMAN ALGEBRA

ISBN/ISSN: 

ISSN: 1046-283X

Наименование источника: 

  • Computational Mathematics and Modeling

Обозначение и номер тома: 

Т.21 №4

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2011

Страницы: 

169-182
Аннотация
We investigate relationships in the Kalman algebra, viewed as an algebra over the algebra induced by the coefficients of the characteristic polynomial of the state matrix. To this end we introduce the categories BSS and BSSstrict associated with relationships in some basis of the Kalman algebra and also with reconstruction of relationships from known fragments. On these categories we construct the structures of the symmetrical monoidal category induced by addition and multiplication in the Kalman algebra. We investigate the properties of some of the most important classes of morphisms, in particular, we describe the structure and the action of the automorphism group.

Библиографическая ссылка: 

Осетинский Н.И. SOME CATEGORIES ASSOCIATED WITH BASES OF THE KALMAN ALGEBRA // Computational Mathematics and Modeling. 2011. Т.21 №4. С. 169-182.

21021

Автор(ы): 

Автор(ов): 

4

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Measurement of Returns to Scale Using a Non-Radial DEA Model

ISBN/ISSN: 

1064-5624

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Volume 85, Issue 1

Город: 

  • Berlin

Издательство: 

  • Springer

Год издания: 

2012

Страницы: 

144-148 http://link.springer.com/article/10.1134/S1064562412010322
Аннотация
A simultaneous English language translation of this journal is available from Pleiades Publishing, Ltd. Distributed worldwide by Springer. Measurement of Returns to Scale Using a Non-Radial DEA Model. Doklady Mathematics ISSN 1064-5624. Translated from Doklady Akademii Nauk, Volume 442, Nos. 1–6, 2012. Presented by Academician S.K. Korovin October 24, 2011. Received November 8, 2011. DOI: 10.1134/S1064562412010322.

Библиографическая ссылка: 

Кривоножко В.Е., Форсунд Ф.Р., Рожнов А.В., Лычёв А.В. Measurement of Returns to Scale Using a Non-Radial DEA Model / Doklady Mathematics. Berlin: Springer, 2012. Volume 85, Issue 1. С. 144-148 http://link.springer.com/article/10.1134/S1064562412010322.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: 

20634

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Outcome- and risk-guaranteed solution of a multiple objective dynamical problem

ISBN/ISSN: 

ISSN: 1046-283X (Print)1573-837X (Online)

Наименование источника: 

  • Computational Mathematics and Modeling

Обозначение и номер тома: 

Vol.20, No.1

Город: 

  • Berlin

Издательство: 

  • Springer

Год издания: 

2009

Страницы: 

71—84
Аннотация
A multiple objective dynamical problem under uncertainty is solved for an optimal combination of outcomes and risks. A linear-quadratic form is considered, which leads to an explicit solution for a fairly wide class of problems.

Библиографическая ссылка: 

Сорокин К.С. Outcome- and risk-guaranteed solution of a multiple objective dynamical problem // Computational Mathematics and Modeling. 2009. Vol.20, No.1. С. 71—84 .

19608

Автор(ы): 

Автор(ов): 

7

Параметры публикации

Тип публикации: 

Книга (брошюра, монография, стандарт)

Название: 

Macroeconomic Analysis and Economic Policy Based on Parametric Control

ISBN/ISSN: 

978-1-4614-1152-9

Город: 

  • Москва

Издательство: 

  • Springer

Год издания: 

2012

Объём, стр.: 

265
Аннотация
Problems of macroeconomic analysis and the participation of the state in control of market economic development were critically revealed by the latest global economic crisis in 2007–2009. This work presents the elements of parametric control theory, as well as some results in the context of the aforementioned problems based on AD-AS, IS, LM, IS–LM , IS–LM-BP mathematical models and the models of Keynes all-economic equilibrium, open economy of a small country, market cycles, and computable models of general equilibrium. The materials of this book to a certain extent allow estimating the versions of recommendations on stabilizing acyclic economic policy and choosing state policy in the area of economic growth.

Библиографическая ссылка: 

Новиков Д.А., Ашимов А.А., Султанов Б.Т., Адилов Ж.М., Боровский Ю.В., Нижегородцев Р.М., Ашимов А.А. Macroeconomic Analysis and Economic Policy Based on Parametric Control. М.: Springer, 2012. – 265 с.

Страницы